# SDR CALA2017092503329

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 22,560 hours, 7,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ON THE FLOOR.  STOWED THE SLIDE IAW AMM 25=60.
